# SDR 97UAL900169

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2
- Component: Sundstrand, 729825G
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GENERATOR DRIVE LIGHT ILLUMINATED IN FLIGHT APPROXIMATELY 30 MINUTES INTO FLIGHT.  AIRCRAFT RETURNED TO FIELD.  REPLACED NR 2 RIGHT INTEGRATED DRIVE GENERATOR (IDG) AND OPS CHECK GOOD.
